Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Topological analysis


Author: G. T. Whyburn
Journal: Bull. Amer. Math. Soc. 62 (1956), 204-218
DOI: https://doi.org/10.1090/S0002-9904-1956-10016-5
MathSciNet review: 0078672
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Stoïlow, Principes topologiques de la théorie des fonctions analytiques, Paris, 1938.
  • 2. S. Eilenberg, Transformations continues en circonference et la topologie du plan, Fund. Math. vol. 26 (1936) pp. 61-112.
  • 3. C. Kuratowski, Homotopie et fonctions analytiques, Fund. Math. vol. 33 (1945) pp. 316-367. MR 16671
  • 4. M. Morse and M. H. Heins, Deformation classes of meromorphic functions and their extensions to interior transformations, Acta Math. vol. 79 (1947) pp. 51-103. MR 20128
  • 5. R. Nevanlinna, Eindeutige Analytische Funktionen, Berlin, Springer, 1936. MR 57330
  • 6. L. V. Ahlfors, Development of the theory of conformal mapping,..., "Contributions to the theory of Riemann surfaces," Annals of Mathematics Studies, No. 30, 1953. MR 55250
  • 7. H. D. Ursell and H. G. Eggleston, On the lightness and strong interiority of analytic functions, J. London Math. Soc. vol. 27 (1952) pp. 260-271. MR 47760
    8, C. J. Titus and G. S. Young, A Jacobian condition for interiority, Michigan Mathematical Journal vol. 1 (1952) pp. 89-94. MR 49548

  • 9. P. Alexandroff and H. Hopf, Topologie, Berlin, Springer, 1935, p. 65.
  • 10. G. T. Whyburn, On quasi-compact mappings, Duke Math. J. vol. 3 (1952) pp. 445-446. See also R. L. Wilder, Topology of manifolds, Amer. Math. Soc. Colloquium Publications vol. 32 (1949) p. 70. MR 49547
  • 11. G. T. Whyburn, Open and closed mappings, Duke Math. J. vol. 17 (1950) pp. 69-74. MR 31713
  • 12. K. Menger, Zur allegeminen Kurventheorie, Fund. Math. vol. 10 (1927) pp. 106-107.
  • 13. P. Alexandroff, Über abzählbar-fache offene Abbildungen, C. R. (Doklady) Acad. Sci. URSS. N.S. vol. 4 (1936) pp. 295-299.
  • 14. R. L. Moore, Concerning upper semi-continuous collections of continua, Trans. Amer. Math. Soc. 27 (1925), no. 4, 416–428. MR 1501320, https://doi.org/10.1090/S0002-9947-1925-1501320-8


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1956-10016-5

American Mathematical Society